Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Rashes on chest, stomach, look like goose bumps, itchiness. Will benadryl help?

I have developed a rash over night. It s started out what looked like goose bumps , but red and slightly itchy. It was on my chest and stomach. Now the goosebumps have disappeared and left behind a pinkish rash on my chest, stomach, upper-under arm near my arm pit, and my back and neck. It itches more today than yesterday. I ve been taking reactin, which hasnt done much. Would Benadryl be a better medication to take until it goes away or I can get into my family doctor?
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  562
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You may be having acute urticaria.

There may be some cause.

And the cause may be some irritant,dust,soap,grass,food,drugs..etc

Or there may be some internal cause..infection or systemic disease

Thorough history may be taken by expert.

You consult dermatologist.

If needed blood may be tested to find out some internal cause.

Antihistaminics may alleviate the symptoms.

If severity is there, steroids may be taken under supervision.

And the cause should be removed..

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 18 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor